DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12627

Title: WALSH-SERIES SOLUTION OF 2ND-ORDER STATE-SPACE SYSTEMS
Authors: SIVARAMAKRISHNAN, AY
SRISAILAM, MC
Issue Date: 1985
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 16(5), 633-639
URI: http://dx.doi.org/10.1080/00207728508926700
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12627
http://hdl.handle.net/10054/12627
ISSN: 0020-7721
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback